# SDR AALA20150115010

- Difficulty date: January 15, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 46,168 hours, 7,329 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: EBE19855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM FLANGE AT FS 325 IS CORRODED AROUND FASTENER HOLES BETWEEN LBL 17 & 24 STATION.  INSTALLED FLOORBEAM REPAIR IAW SRM 53-00-051-2R-1.
